Hi everyone, hope the new year is starting out good for you all. I have a quick update. First, my husband who is recovering from cancer continues to do well and we are so grateful for that. It was such an awful time going through the treatment and then surgery 2 months ago. He is gaining energy and able to eat better and life feels a little more normal again. I'm happy to say that the tabs continue to work for me. My dr. dropped me down to the 2mg tabs and I am now on 5.5 mg total a day and am continuing with the slow taper. My pain is still under good control as well. So if anyone has bad absorption issues with the film, I vote for trying the bupenorphine tabs.
Well, all for now.
Hi Anita. So happy to hear about your husband. I'm sure that was an awful time for you!!!
The drops may not get tough for a while. If I could redo one part of my taper, I would have pushed faster at the higher doses, because there were times I waited longer than I needed to, thinking I could maintain that pace. Then, it was a big surprise at some point when it took so long to adjust to one tiny drop. So, my advice is to drop as much as you can without making yourself sick. If you get symptoms, then you are going too fast and need to stop while. In my case, in less than 3 months I went from 8 to 2 mg. Then, it took me 7 months for the remaining 2 mg, lol.
Oh, and another good piece of advice is that if you drop and find out you dropped too far and need to go back up, just go up a small amount. You may be surprised when it's enough. For example, if you dropped from 4.5 to 4 and needed to go up, try 4.25 (or alternating 4 and 4.5). Make sense?
Really, really happy to hear about your husband. Good luck with your taper and good job so far!!